I am prescribed to 2.5 1000mg Metformin per day. However, that doesn't seem to be enough, because my blood sugar had been around 300 lately. I feel like I need to take 4 pills per day to keep it in check. Is that too much, and can you overdose on Metformin?
30 Nov 2012
I suggest you contact your Dr. or Pharmacist, do not self medicate as this can happen:
What happens if I overdose?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of metformin may cause lactic acidosis. Get emergency medical help if you have any of these symptoms of lactic acidosis: weakness, increasing sleepiness, slow heart rate, cold feeling, muscle pain, shortness of breath, stomach pain, feeling light-headed, and fainting.
read more at: http://www.drugs.com/metformin.html
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diabetes, Type 2 - I take metformin, amaryl for my diabetes. and my readings are still over 116. My?
... dr. says my normal is 135. Is he not being aggressive enough with my diabetes treatment?
2 answers • 23 Aug 2009
Diabetes, Type 2 - I have taken metformin on and off and each time I have severe bowel disturbances?
... My bs runs about 140 with glyburide alone. I try to take metformin to get my bs closer to 100. Is there any other me I can take that will NOT ...
4 answers • 13 Oct 2009
... metformin 1000mg twice a day for diabetes. Due to my insurance I will have to discontinue Avapro, I was told that Lisnopril would be a good ...
1 answer • 12 Dec 2009
Diabetes, Type 2 - Asking question for my husband who is 52, type 2 diabetes, has been taking Metformin past year or so, feels terrible all the time. ...
1 answer • 11 Oct 2010
My doctor prescribed metformin. One tablet twice a day, but after reading about this medicine I'm confused because it says that is for diabetes ...
4 answers • 29 Jan 2014